Skip Navigation Links
Journal of Applied Nonlinear Dynamics
Miguel A. F. Sanjuan (editor), Albert C.J. Luo (editor)
Miguel A. F. Sanjuan (editor)

Department of Physics, Universidad Rey Juan Carlos, 28933 Mostoles, Madrid, Spain


Albert C.J. Luo (editor)

Department of Mechanical and Industrial Engineering, Southern Illinois University Ed-wardsville, IL 62026-1805, USA

Fax: +1 618 650 2555 Email:

Stochastic Two Species Model with Prey Refuge: an Application to Keoladeo National Park, India

Journal of Applied Nonlinear Dynamics 8(3) (2019) 367--382 | DOI:10.5890/JAND.2019.09.003

Shashi Kant

India Meteorological Department, Bhubaneswar, 751020, India

Download Full Text PDF



In this paper, we investigate a stochastic two species prey-predator system with prey refuge. The contribution of this paper is (a) To Propose a Lotka-Volterra stochastic model with prey refuge (b) Singular cases are very interesting and it is found that without the prey population, the predators died with probability one while without predator population prey population fallen between 0 & ∞. Impact of refuge term is also observed. (c) The Radon-Nikodym Derivative is derived for the proposed model (d) Asymptomatic analysis and moment estimation for the proposed model is also carried out. As a possible application of proposed stochastic model, Keoladeo National Park, India is considered.


  1. [1]  Lotka, A. (1925), Elements of Physical Biology, Williams and Wilkins: Baltimore.
  2. [2]  Kant, S. and Kumar, V. (2016), Dynamical Behavior of a stage structured predator-prey model, Int. J. Nonlinear Anal. Appl. 7(1), 231-241.
  3. [3]  Kant, S. and Kumar, V. (2017), Stability analysis of a predator-prey system with migrating prey and disease infection in both species, Applied Mathematical Modelling, 42, 509-539.
  4. [4]  Kant, S. and Kumar, V. (2017), Dynamics of a prey-predator system with infection in prey, Electronic Journal of Differential Equations 209, 1-27.
  5. [5]  Arora, C., Kumar, V., and Kant, S. (2017) Dynamics of a High Dimensional stage structured prey-predator model, Int. J. Appl. Comput. Math 3 (Suppl 1), 427-445.
  6. [6]  Kant, S. and Kumar, V. (2015), Dynamical behaviour of stage structured eco-epimedemiological model, Differential Equations and Applications, 7(4), 503-215.
  7. [7]  Rudnicki, R. (2003), Long-time behaviour of a stochastic prey-predator model, Stochastic Processes and their Applications, 108, 93-107.
  8. [8]  Nguyen, D.H. and Yin, G. (2017), Coexistence and exclusion of stochastic competitive Lotka-Volterra models, J. Differential Equations, 262(3), 1192-1225.
  9. [9]  Kant, S. and Kumar, V. (2015), Analysis of an eco-epedemiological model with maigrating and refuging prey, In: Agrawal P., Mohapatra R., Singh U., Srivastava H. (eds) Mathematical Analysis and its Applications. Springer Proceedings in Mathematics & Statistics, 143, Springer: New Delhi.
  10. [10]  Dang, H.N., Du, H.N., and Ton, V.T. (2011), Asymptotic behavior of predator-prey systems perturbed by white noise, Acta Appl Math, 115, 351-370.
  11. [11]  Arato, M. (2003), A famous nonlinear stochastic equation (Lotka-Volterra model with diffussion), Mathematical and Computer Modelling, 38, 709-726.
  12. [12]  Mao, X., Sabanis, S. and Renshaw, E. (2003), Asymptotic behaviour of the stochastic Lotka-Volterra model, J. Math. Anal. Appl. 287, 141-156.
  13. [13]  Mao, X., Marion, G., and Renshaw, E. (2002), Environmental Brownian noise suppresses explosions in population dynamics, Stochastic Processes and their Applications, 97, 95-110.
  14. [14]  Patra, A., Tushar, J., and Dubey, B. (2017), Modeling and simulation of a wetland park: An application to Keoladeo National Park, India, Mathematics and Computers in Simulation, 134, 54-78.
  15. [15]  Bao, J. and Yuan, C. (2012), Stochastic population dynamics driven by Lévy noise, J. Math. Anal. Appl., 391, 363-375.
  16. [16]  Kant, S. and Kumar, V. (2015), The control for prey-predator system with time delay and refuge. In: Mohapatra R., Chowdhury D., Giri D. (eds) Mathematics and Computing. Springer Proceedings in Mathematics & Statistics, 139, Springer: New Delhi.
  17. [17]  Liu, M. and Wang, K. (2011), Survival Analysis of a stochastic cooperation system in a polluted environment, Journal of Biological Systems, 19(2), 183-204.
  18. [18]  Liu, M. and Wang, K. (2013), Dynamics of a Leslie-Gower Holling type II predator-prey system with Lévy jumps, Nonlinear Analysis, 85, 204-213.
  19. [19]  Liu, M. and Bai, C. (2016), Dynamics of a stochastic one prey two-predator model with Lévy jumps, Applied Mathematics and Computation, 284, 308-321.
  20. [20]  Liu, M. and Fan, M. (2017), Permanence of stochastic Lotka-Volterra systems, J Nonlinear Sci, 27(2), 425- 452.